# SDR BTVR2014FA0000192

- Difficulty date: March 14, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- Aircraft: N157UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6933
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 365A25802280
- Condition: Cracked
- Location: Cockpit
- Part time: 806 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED IN UPPER LT CORNER WHERE IT IS OVERLAPPED BY LOWER DOOR HINGE.  EXTREMELY COLD WEATHER, -10 DEGREES F, CAUSED WINDOW TO BECOME INFLEXIBLE.  WINDOW LIKELY CRACKED WHEN TOO MUCH PRESSURE WAS APPLIED TO THE DOOR WHILE IT WAS OPEN.  PILOTS AND CREWS WERE CAUTIONED NOT TO APPLY EXCESSIVE FORCE ON THE DOOR WHILE OPEN OR USE IT FOR SUPPORT WHILE CLIMBING INTO OR OUT OF THE ACFT.
